# SDR AWXA200500293

- Difficulty date: February 10, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654656145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK 2 EACH .1875 INCH CRACKS WERE FOUND IN R-2 DOOR LOWER FORWARD FRAME SECTION BS 957, STR 16 RT.  MAINTENANCE CUT OUT DAMAGE IN R-2 DOOR LOWER FORWARD FRAME SECTION; FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-11.
